Jump to content
CrazyBoards.org

Recommended Posts

Hey guys (i posted this in the depression section already, but may be it was the wrong section. sorry. here it is again, and this time in the right section.)

I'm new here and i just want to say that this forum is a gift from heaven. For the past four days i've been in my bed, starring at the seeling. Then I discovered crazyboards... wauw: I'm not alone!!

As you can see, I'm from the Netherlands, so sorry if my English isn't quite that well. (Thats another gift; you learn along how to write in English)...

Well, here's my problem: I'm almost done with my study and I work in a sportsbar-like-something... A few months ago it was like it was too much. Everything felt empty, eveything felt too much began to develop irrational thoughts, my head was like a funfair... (but not so funny) I was like crying all day, felt misserble frightend etc. Became somewhat parano

Link to comment
Share on other sites

dutch tony,

Lex worked well for me for over two years, but the sexual side-effects were annoying, if nothiing else. It started working for me in just over a week.

By the way, your English is better than about half of us on this board ;)

Tommy

Link to comment
Share on other sites

dutch tony,

Lex worked well for me for over two years, but the sexual side-effects were annoying, if nothiing else. It started working for me in just over a week.

By the way, your English is better than about half of us on this board ;)

Tommy

Thank you Tommy. So I just have to wait for the best.

Grtz from Holland

Link to comment
Share on other sites

tommy- wow, that fast? it took longer to kick in for me, and i thought i was getting a good deal! i guess not!

That's why my pdoc chose it. The PI says it reaches a steady-state of plasma concentration in approximately one week.

Tommy

Link to comment
Share on other sites

Hi dutch tony!

your english is very good... much much better than if i tried to write in dutch (or even french which i know i little bit of)!!

i've been on lexapro for about 1.5 years now... and it was a great relief for a while. I started at 10mg then went straight to 20mg (and contemplated going higher but never did).

unfortunatly, i feel like it stopped working for me. maybe its just a bad stressful time right now (with exams coming up and lots of papers due), but how do you know if your med isn't working any longer? how do you know if changing meds is the right thing to do? i have the problem that i can't remember what feeling good is... when you are perpetually down, how do you know what it feels like to be happy?

tony, i hope the lexapro starts working for you and you feel better soon. i think it really is a great drug.

Micki

Link to comment
Share on other sites

I took it for several months and the only change I noticed is that if I felt like crying I literally couldn't. I didn't feel any better, I just couldn't cry anymore. Hope you have better luck with it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...